Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 143, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2014, 3:39 PM MDT for Adams County, Denver County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2014, 3:39 PM MDT (21:39 UTC)
- Expired
- Jun 26, 2014, 4:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:40 PM MDT | TSTM WND GST 58 | 3 Wsw Denver Intl Airpo, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -516 J/kg
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS55 KBOU 262139
SVRBOU
COC001-031-262215-
/O.NEW.KBOU.SV.W.0143.140626T2139Z-140626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DENVER COUNTY IN NORTHEAST COLORADO...
WESTERN ADAMS COUNTY IN NORTHEAST COLORADO...
* UNTIL 415 PM MDT
* AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
DENVER INTERNATIONAL AIRPORT...OR 15 MILES NORTHEAST OF DENVER...
MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...DENVER INTERNATIONAL
AIRPORT...D.I.A. TERMINAL AND CONCOURSES AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 10451 3978 10437 3974 10464 3974 10476
3990 10484
TIME...MOT...LOC 2139Z 245DEG 37KT 3985 10471
HAIL...<.75IN
WIND...70MPH
$$
KRIEDERMAN3 follow-up statements
443
WWUS55 KBOU 262149
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT THU JUN 26 2014
COC001-031-262215-
/O.CON.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
349 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL DENVER AND SOUTHWESTERN ADAMS COUNTIES...
AT 348 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
DENVER INTERNATIONAL AIRPORT...OR 17 MILES NORTHEAST OF DENVER...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...EASTERN COMMERCE CITY...DENVER INTERNATIONAL
AIRPORT...D.I.A. TERMINAL AND CONCOURSES AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3978 10437 3974 10464 3974 10476 3988 10480
3993 10446
TIME...MOT...LOC 2148Z 256DEG 24KT 3985 10466
HAIL...<.75IN
WIND...60MPH
$$
KRIEDERMAN414
WWUS55 KBOU 262210
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT THU JUN 26 2014
COC001-031-262215-
/O.CON.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
410 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL DENVER AND SOUTH CENTRAL ADAMS COUNTIES...
AT 407 PM MDT...STRONG OUTFLOW WINDS PRODUCED BY DISSIPATING
THUNDERSTORMS CONTINUE ACROSS THE AREA.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHERN AURORA...DENVER INTERNATIONAL AIRPORT...D.I.A. TERMINAL AND
CONCOURSES AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3978 10437 3974 10464 3974 10476 3988 10469
3993 10446
TIME...MOT...LOC 2207Z 267DEG 32KT 3980 10445
HAIL...<.75IN
WIND...60MPH
$$
KRIEDERMAN284
WWUS55 KBOU 262216
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT THU JUN 26 2014
COC001-031-262224-
/O.EXP.KBOU.SV.W.0143.000000T0000Z-140626T2215Z/
DENVER CO-ADAMS CO-
416 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DENVER AND SOUTH
CENTRAL ADAMS COUNTIES WILL EXPIRE AT 415 PM MDT...
THE SEVERE THUNDERSTORM OUTFLOW WINDS WHICH PROMPTED THE WARNING HAS
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS UP TO 45 MPH ARE STILL POSSIBLE IN THIS AREA.
LAT...LON 3978 10437 3974 10464 3974 10476 3988 10469
3993 10446
TIME...MOT...LOC 2212Z 245DEG 37KT 3980 10445
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:06 AM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 11:06 AM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1106 AM MDT THU JUN 26 2014 .UPDATE... ISSUED AT 1106 AM MDT THU JUN 26 2014 WILL MAKE SOME MINOR CHANGES TO THE FORECAST THROUGH THIS AFTERNOON AND EVENING. POPS ACROSS THE PLAINS LOOK TOO LOW FOR THESE TWO PERIODS. SURFACE ANALYSES SHOWS THE LOWEST SURFACE PRESSURES AND LEE TROUGH RIGHT UP AGAINST THE EASTERN FOOTHILLS. THIS WILL ALLOW SOUTHEASTERLY WINDS TO DEVELOP AND STRENGTHEN UNTIL THE TROUGH MOVES EASTWARD LATER THIS EVENING. THE LATEST RAP MODEL RUNS SHOW COMPUTED CAPS OF GREATER THAN 1000 J/KG JUST TO THE EAST OF THE I-25 CORRIDOR WITH VALUES ABOVE 3000 J/KG AT TIMES TO THE NORTHEAST DURING THE AFTERNOON AND EVENING. SURFACE DEW POINTS ARE IN THE UPPER 50S AND LOW 60S LATE THIS MORNING. WITH AN UPPER TROUGH DEVELOPING OVER UTAH THROUGH THIS AFTERNOON...A SLIGHT INCREASE IN SOUTHWESTERLY FLOW AT MID-LEVELS IS EXPECTED WHICH COULD MOVE SOME DRIER AIR OUT OF THE MOUNTAINS AND INTO THE DENVER AREA. THIS WOULD SET UP A DRYLINE BOUNDARY JUST EAST OF THE METRO AREA...SIMILAR TO YESTERDAY AFTERNOON. STEERING WINDS ALOFT WILL ONLY BE ABOUT 20 KNOTS...SO AS THUNDERSTORMS DEVELOP...THEIR EASTWARD PROGRESSION WILL BE RATHER PEDESTRIAN...ALLOWING FOR SOME LOCALLY HEAVY RAINFALL ALONG WITH THE HAIL AND GUSTY WINDS. WILL BUMP UP POPS ACROSS THE PLAINS TO THE SCATTERED CATEGORY FOR THIS AFTERNOON AND EVENING. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 330 AM MDT THU JUN 26 2014 LOOKS LIKE TODAY SHOULD BE SIMILAR TO WEDNESDAY AS REGARDS CONVECTIVE DEVELOPMENT. SYNOPTIC SCALE ENVIRONMENT SHOULD BE SOMEWHAT FAVORABLE OVER THE WESTERN SECTIONS OF THE AREA THROUGHOUT THE PERIOD AS FORECAST QG VERTICAL MOTIONS ARE WEAKLY ASCENDING THERE. OVER THE NORTHEAST PLAINS PRETTY DECENT SUBSIDENT FLOW IS FORECAST THROUGH MUCH OF THE DAY WITH BETTER ASCENDING MOTION LATER IN THE AFTERNOON AND INTO THE EVENING. THERMODYNAMICS WILL AGAIN FAVOR AREAS EAST OF THE URBAN CORRIDOR BY AFTERNOON AS HIGH CAPES SHOWN EARLY UP AGAINST THE MOUNTAINS DIMINISH AS THE SHALLOW LAYER OF MOISTURE MIXES OUT. VERTICAL WIND PROFILES REMAIN DECENT OUT ACROSS THE PLAINS AS WELL. CONSEQUENTLY THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE FAR NORTHEASTERN COUNTIES THIS AFTERNOON AND EVENING. CONVECTIVE ACTIVITY OVER THE URBAN CORRIDOR LOOKS TO BE OF THE DRY MICROBURST VARIETY BASED ON FORECAST SOUNDINGS AND WITH GPS MEASURED PRECIPITABLE WATER VALUES DOWN 0.10 TO 0.15 FROM 24 HOURS AGO FLOODING THREAT SEEMS MINIMAL IN THE MOUNTAINS...FOOTHILLS AND URBAN CORRIDOR. WHERE THE SEVERE THREAT EXISTS FURTHER EAST HEAVY RAINS AND POTENTIAL FLOODING ARE ALSO POSSIBLE WITH THE CONVECTION THAT DEVELOPS THERE. MODELS SUGGEST SOME PRECIPITATION CHANCES WILL CONTINUE THROUGH THE NIGHT IN THE MOUNTAINS AS THE UPPER TROUGH APPROACHES. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 118 AM MDT THU JUN 26 2014 THE UPPER TROUGH WILL BE SHEARING ACROSS THE NORTHERN ROCKIES ON FRIDAY INTO EARLY SATURDAY. LIFT AND COOLER AIR ALOFT ASSOCIATED WITH THE TROUGH WILL ALLOW AT LEAST ISOLATED THUNDERSTORMS TO DEVELOP OVER MOST OF THE CWA...WITH HIGHEST POPS OVER THE MOUNTAINS AND CLOSER TO THE WYOMING BORDER. SPC OUTLOOK OF SEVERE LOOKS REASONABLE FOR FAR NORTHEAST COLORADO FOR FRIDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE A BIT COOLER ON FRIDAY WITH INCREASED CLOUDS. DRY DOWNSLOPE FLOW WILL TAKE HOLD BEHIND THE TROUGH ON SATURDAY. AND CONTINUE SUNDAY. TEMPERATURES WILL ALSO INCREASE INTO THE LOWER TO MIDDLE 90S ON THE PLAINS ON SUNDAY. A WEAK COOL FRONT WILL DROP TEMPS BACK INTO THE 80S ON MONDAY...LOOKS LIKE THE PLAINS WILL REMAIN STABLE...BUT SOME MOISTURE MAY BEGIN TO INFILTRATE OVER THE MOUNTAINS. AS THE RIDGE BUILDS ALOFT TUESDAY AND WEDNESDAY THE MOISTURE IS EXPECTED TO INCREASE UNDER THE RIDGE...WITH THUNDERSTORMS AGAIN OVER THE MOUNTAINS...AND SPREADING TO THE PLAINS. && .AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1106 AM MDT THU JUN 26 2014 THE MOST SIGNIFICANT THUNDERSTORM DEVELOPMENT IS EXPECTED TO BE EAST OF KDEN THROUGH THE AFTERNOON AND EVENING...SO WILL STICK WITH VCTS IN THE NEXT TAF ISSUANCE. ANY SHOWERS THAT MOVE OVER THE DENVER AREA WILL PROBABLY BE HIGH-BASED IN NATURE WITH SOME MICROBURSTS POSSIBLE. OUTFLOW BOUNDARIES FROM HEAVIER STORMS TO THE EAST LATER IN THE EVENING COULD BRING EAST AND SOUTHEASTERLY WINDS TO THE AREA THROUGH THE EVENING. DO NOT SEE MUCH OTHER AVIATION IMPACTS THROUGH FRIDAY MORNING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DANKERS SHORT TERM...ET LONG TERM...RTG AVIATION...DANKERS
Hazardous weather outlook, Jun 26, 11:12 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1112 AM MDT THU JUN 26 2014 COZ030>051-271715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1112 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND EVENING OVER MOST OF THE PLAINS. SOME OF THESE STORMS COULD BECOME STRONG AND/OR SEVERE TO THE EAST OF A FORT MORGAN TO LIMON LINE. LARGE HAIL AND HEAVY RAINS WILL BE THE MAIN THREAT FROM THE THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. OVER THE MOUNTAINS...FOOTHILLS AND I-25 CORRIDOR...THE LOW LEVELS OF THE AIRMASS ARE EXPECTED TO DRY OUT DURING THE DAY...LEADING TO HIGH-BASED THUNDERSTORMS. THESE STORMS WILL NOT PRODUCE MUCH RAIN BUT COULD PRODUCE BRIEF GUSTY WINDS TO 45 MPH OR SO. AN UPPER LEVEL LOW PRESSURE AREA WILL BE APPROACHING THE STATE LATER TONIGHT. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY PERSIST INTO THE NIGHT TIME HOURS IN THE HIGH COUNTRY AS THIS SYSTEM APPROACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE UPPER LEVEL TROUGH WILL PASS ACROSS NORTHERN COLORADO ON FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES AND AN INCREASING CHANCE OF THUNDERSTORMS TO MUCH OF NORTHEAST COLORADO. A DRIER AND WARMER WESTERLY FLOW ALOFT WILL THEN RETURN TO THE OUTLOOK AREA SATURDAY AND SUNDAY. COOLER AIR WILL SPREAD ACROSS THE NORTHEAST PLAINS MONDAY AS A FRONT MOVES INTO THE REGION. THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER MOST OF THE FORECAST AREA TUESDAY AND WEDNESDAY WITH SEASONAL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT SINCE THE STRONGEST STORMS WILL BE WELL EAST OF THE I-25 URBAN CORRIDOR.
In the hours before
Special weather statement, Jun 26, 3:37 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 337 PM MDT THU JUN 26 2014 COZ040-045-262200- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 337 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...EAST CENTRAL DENVER AND WESTERN ADAMS COUNTIES UNTIL 400 PM MDT... AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WESTERN DENVER INTERNATIONAL AIRPORT...OR 14 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN DENVER...NORTHERN AURORA...NORTHEASTERN COMMERCE CITY... BRIGHTON...DENVER INTERNATIONAL AIRPORT AND D.I.A. TERMINAL AND CONCOURSES. LAT...LON 3974 10476 3989 10488 4000 10457 3979 10434 TIME...MOT...LOC 2137Z 245DEG 37KT 3985 10473 KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:03 PM MDT | Special Weather Statement | BOU | Washington | 42 min |
| Jun 25, 6:41 PM MDT | Special Weather Statement | BOU | Washington | 34 min |
| Jun 25, 7:25 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 33 min |
| Jun 25, 7:35 PM MDT | Areal Flood Advisory | BOU | Washington | 3 hr |
| Jun 26, 3:37 PM MDT | Special Weather Statement | BOU | Adams | 23 min |
| Jun 26, 4:28 PM MDT | Special Weather Statement | BOU | Elbert | 32 min |
| Jun 26, 4:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 13 min |
| Jun 26, 5:11 PM MDT | Special Weather Statement | BOU | Adams | 34 min |
| Jun 26, 5:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 24 min |
| Jun 26, 5:29 PM MDT | Special Weather Statement | BOU | Broomfield | 31 min |
| Jun 26, 5:48 PM MDT | Special Weather Statement | BOU | Washington | 42 min |
| Jun 26, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.